# SDR TWAA0100505

- Difficulty date: December 29, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FUSELAGE WAS FOUND DENTED AT STA 229, BETWEEN LONGERON 17L AND 18. REPAIRED PER SRM 53-04 FIG 12B.
